# SDR VNAA0104007

- Difficulty date: April 12, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 12,735 hours, 11,262 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: DTSP400L
- Part serial: 9401975
- Condition: Overheated
- Location: E/E Bay
- Part time: 12,084 hours, 10,949 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM PIT TO AZO, THE CREW RECEIVED A BATTERY OVERHEAT INDICATION ON THE RED WARNING PANEL.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CONTACTED MAINTENANCE CONTROL.  THE CREW REPORTED THAT THE FLIGHT WOULD DIVERT INTO CAK.  WHILE ON APPROACH THE INDICATION BECAME INTERMITTENT AND ON FINAL THE INDICATION HAD EXTINGUISHED.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT SIDE MAIN BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE FLIGHT CONTINUED TO AZO WITH NO FURTHER INCIDENTS.
